Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Follicular cyst on ovaries, stomach pain. Taking r-loc 150 and tiniba 300. Not cured, started leg pain. Alternate medicine?

hi me prakash my mom suffer from follicular cyst on ovaries she got heavy to low pain in most of time she got heavy pain near the belly region....she have got this problem from last 5years taking some tablets like A)FYNE B)R-LOC 150 C)TINIBIA 300 but still she got pain even for taking doses EVEN SOMETIMES SHE GOT HEAVY LEFT LEG MAIN SHE CANT EVEN STAND WALK OR TALK DUE TO THAT IMPORTANT QUESTION: 1.prescrible the best tablets apart from mentioned 2.medicine for her leg main please kindly replay me my mom got slept today i wanna dont see her like that i love your responses thank you doctor prakash
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The cysts on the ovary can be functional cysts or due to PCOD. The medicines you are taking will help in decreasing the cysts. It needs hormonal therapy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor